# SDR AALA201605059015

- Difficulty date: May 4, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N284AY
- Make and model: Airbus A330-243
- Aircraft serial: 1095
- Aircraft time: 26,740 hours, 3,832 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1509125
- Part serial: AD1891
- Condition: Failed
- Location: L3 Door
- Part time: 13,583 hours, 2,121 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  DURING MINI EVACUATION DEMONSTRATION THE L3 DOOR SLIDE LANYARD WAS INGESTED INTO THE ASPIRATOR, RESULTING IN A PRESS LOSS DURING SLIDE DEPLOYMENT & THE SLIDE DID NOT INFLATE PROPERLY.  REPLACED L3 DOOR SLIDE IAW AMM 25-62-42-0401.
